# SDR IPXA2024101770959

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 84,970 hours, 17,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR WOULD NOT CLOSE WITH ELECTRICAL SWITCH.  FOUND THE COURIER STATION NOT COMPLETELY STOWED, STOWED STATION AND OPS CK OF DOOR WAS SATISFACTORY WITH SEVERAL FULL OPEN AND CLOSE DOOR CYCLES WITH NO ISSUES. AMM 52-11-02, PLACARD REMOVED THIS CLEARS 2826946
